MathSciNet Relay Station
MathSciNet bibliographic data
MR2258262 14L17 (14C15)
Karpenko, Nikita A.; Merkurjev, Alexander S. Canonical $p$-dimension of algebraic groups. Adv. Math. 205 (2006), no. 2, 410–433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement